# SDR REXA2021082400578

- Difficulty date: July 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON THE RH FLOORBEAM AT FS 280 BETWEEN BL 0 - RBL 36. - R/R 280 CROSSBEAM AND REMOVED CORROSION FROM RH 280 FLOORBEAM IAW CRJ 900 SRM 51-42-06-001-001(A01), 51-42-21-001-001, 51-42-13-001-001-(A01) AND 51-21-06-001-001(A01).  WVAC EMP STAMP #722 MTC
